# SDR DALA2019122377508

- Difficulty date: December 17, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 81,086 hours, 36,638 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILED A DAMPER CHECK IN BOTH OPEN AND CLOSE DIRECTIONS, REPLACE THE DOOR DAMPER.
